# SDR EVCA201606281

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N408EM
- Make and model: Snias AS350B2
- Aircraft serial: 2434
- Aircraft time: 9,124 hours, 23,869 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Drive Belt
- Part number: 451500003
- Condition: Burned
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, PILOT AND FLIGHT CREW SMELLED BURNING ODOR AND SAW SMOKE IN THE CABIN OF THE AIRCRAFT.  FLIGHT CREW MADE AN UNSCHEDULED LANDING.  UPON LANDING, IT WAS DISCOVERED THAT THE COMPRESSOR BELT, PN: 451500003 HAD BURNED OFF OF THE COMPRESSOR PULLEY.
